Please use this identifier to cite or link to this item: http://hdl.handle.net/2440/46510
Type: Journal article
Title: Parametric instability of stiffened plates
Author: Srivastava, A.
Datta, P.
Sheikh, A.
Citation: International Journal of Applied Mechanics and Engineering, 2004; 9(1):169-180
Publisher: Technical University Press Zielona Gora
Issue Date: 2004
ISSN: 1734-4492
1425-1655
Abstract: The parametric instability behavior of a stiffened plate subjected to uniform in-plane edge loading is studied using the finite element analysis. The method of Hill's infinite determinants is applied to analyze the dynamic instability regions. Numerical results are presented to demonstrate the effects of various parameters, such as the aspect ratio, boundary condition, stiffening scheme, on the dynamic stability of stiffened plates. The results show that the location, size and number of stiffeners have a significant effect on the location of the boundaries of the principal instability regions when compared with those of a flat unstiffened plate.
Keywords: finite element; stiffened plates; dynamic instability; excitation frequency
RMID: 0020081742
Description (link): http://www.ijame.uz.zgora.pl/ijame_files/archives/v9n1.htm#A12
Appears in Collections:Civil and Environmental Engineering publications

Files in This Item:
There are no files associated with this item.


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.